# SDR ASOA2015072913559

- Difficulty date: July 29, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT RIGHT EDGE MEMBER HAS CORROSION FROM FS 559+80 TO FS 559+112.  DURING REPAIR OF CABIN FLOOR SILL BETWEEN FS 559+80 TO FS 559+112 RT, FOUND CORROSION TO BE OUT OF LIMITS IAW REO 601R-53-00-526, REV-DATED 22 MAY 13.  C/W ECTC REO 601R-53-00-526 01 AND GREO 601R-53-00-526, REV DATED 05/22/13 AS WRITTEN.
